# SDR SWIA200515094

- Difficulty date: May 31, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 5,730 hours, 4,982 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S SIDE STAB TRIM SWITCH ON YOKE IS INOPERATIVE.  REPLACED CAPTIANS STAB TRIM SWITCH, OPERATIONAL CHECK GOOD IAW 27-41-05.
